MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,ADULT

Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,ADULT
Catalog Number MDS3001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported receiving a monitor that "does not inflate cuff" and reported, "monitor does not inflate cuff at all and then says er 4.Customer said she has the cuff on her arm tight." at this time, a sample was not received for investigation; investigation included review of recent complaint trends, and per vendor, through internal investigation including dhr review and inspection records review, no abnormalities were found.The complaint was not confirmed.Without the sample or picture, it is difficult to truly identify the root cause of the issue, and no further action was taken because objectionable trends were not seen for this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "monitor does not inflate cuff at all and then says er 4.".

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,AUTO,DIGITAL,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50947850
Report Number1417592-2026-54503
Device Sequence Number16039529
Product Code DXN
UDI-Device Identifier10080196525140
UDI-Public10080196525140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS3001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown